# SDR JJBA20150716006

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 35,049 hours, 46,996 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUR EMER EXIT LIGHTS IN CABIN AREA ARE NOT ILLUMINATED.  RE-PINNED WIRE ON FLIGHT ATTENDANT SWITCH.
